IJPAM: Volume 93, No. 2 (2014)

ESTIMATES FROM BELOW OF BLOW-UP TIME IN
A PARABOLIC SYSTEM WITH GRADIENT TERM

M. Marras$^1$, S. Vernier Piro$^2$, G. Viglialoro$^3$
$^{1,3}$Dipartimento di Matematica e Informatica
V. le Merello 92, Cagliari 09123, ITALY
$^2$Dipartimento di Matematica e Informatica
Via Ospedale 72, Cagliari 09124, ITALY


Abstract. This paper deals with a nonlinear and weakly coupled parabolic system, containing gradient terms, under Dirichlet boundary conditions. The blow-up phenomena of its positive solutions are analyzed and, in particular, an estimate from below of blow-up time is obtained.

Received: March 10, 2014

AMS Subject Classification: 35K55, 35K60, 35B44

Key Words and Phrases: blow-up, nonlinear parabolic systems

Download paper from here.




DOI: 10.12732/ijpam.v93i2.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 2
Pages: 297 - 306

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).